# SDR UIEA2018030400318

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,723 hours, 10,224 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 039C3886
- Condition: Failed
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  RT FWD WINDOW EICAS MESSAGE.  REPLACED THE WINDOW HEAT CONTROLLER,  TESTED NORMAL IAW AMM 30-41-07.
